On some convexity properties of the Least Squares Method for pairwise comparisons matrices without the reciprocity condition

Fülöp, János and Koczkodaj, WW and Szarek, S (2012) On some convexity properties of the Least Squares Method for pairwise comparisons matrices without the reciprocity condition. JOURNAL OF GLOBAL OPTIMIZATION, 54 (4). pp. 689-706. ISSN 0925-5001 10.1007/s10898-011-9785-z

[img] Text
10.10072Fs108980119785z.pdf - Published Version
Restricted to Registered users only

Download (347kB) | Request a copy
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:41
Last Modified: 05 Feb 2014 12:27
URI: http://eprints.sztaki.hu/id/eprint/6822

Update Item Update Item